Change search
Link to record
Permanent link

Direct link
BETA
Koroleva, Yulia
Alternative names
Publications (10 of 26) Show all publications
Fabricius, J., Koroleva, Y., Tsandzana, A. F. & Wall, P. (2014). Asymptotic behaviour of Stokes flow in a thin domain with amoving rough boundary (ed.). Paper presented at . Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, 470(2167), Article ID 20130735.
Open this publication in new window or tab >>Asymptotic behaviour of Stokes flow in a thin domain with amoving rough boundary
2014 (English)In: Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, ISSN 1364-5021, E-ISSN 1471-2946, Vol. 470, no 2167, article id 20130735Article in journal (Refereed) Published
Abstract [en]

We consider a problem that models fluid flow in a thin domain bounded by two surfaces. One of the surfaces is rough and moving, whereas the other is flat and stationary. The problem involves two small parameters ε and μ that describe film thickness and roughness wavelength, respectively. Depending on the ratio λ = ε/μ, three different flow regimes are obtained in the limit as both of them tend to zero. Time-dependent equations of Reynolds type are obtained in all three cases (Stokes roughness, Reynolds roughness and high-frequency roughness regime). The derivations of the limiting equations are based on formal expansions in the parameters ε and μ.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-4639 (URN)10.1098/rspa.2013.0735 (DOI)000336184600003 ()2-s2.0-84901270334 (Scopus ID)29cc4d7b-7c7c-4e3c-9b00-a9bce047ccd3 (Local ID)29cc4d7b-7c7c-4e3c-9b00-a9bce047ccd3 (Archive number)29cc4d7b-7c7c-4e3c-9b00-a9bce047ccd3 (OAI)
Note
Validerad; 2014; 20140610 (johsod)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Fabricius, J., Koroleva, Y. & Wall, P. (2013). A rigorous derivation of the time-dependent Reynolds equation (ed.). Asymptotic Analysis, 84(1-2), 103-121
Open this publication in new window or tab >>A rigorous derivation of the time-dependent Reynolds equation
2013 (English)In: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 84, no 1-2, p. 103-121Article in journal (Refereed) Published
Abstract [en]

We study the asymptotic behavior of solutions of the evolution Stokes equation in a thin three-dimensional domain bounded by two moving surfaces in the limit as the distance between the surfaces approaches zero. Using only a priori estimates and compactness it is rigorously verified that the limit velocity field and pressure are governed by the time-dependent Reynolds equation.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-15258 (URN)10.3233/ASY-131165 (DOI)000322831900006 ()2-s2.0-84882673412 (Scopus ID)ec19b62c-1cae-4300-a321-86171dacc88b (Local ID)ec19b62c-1cae-4300-a321-86171dacc88b (Archive number)ec19b62c-1cae-4300-a321-86171dacc88b (OAI)
Note

Validerad; 2013; 20130830 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Fabricius, J., Koroleva, Y. & Wall, P. (2012). On the connection between evolution Stokes equation and Reynolds equation for thin-tilm flow (ed.). Paper presented at International Conference on Differential Equations and Dynamical Systems : 29/06/2012 - 04/07/2012. Paper presented at International Conference on Differential Equations and Dynamical Systems : 29/06/2012 - 04/07/2012.
Open this publication in new window or tab >>On the connection between evolution Stokes equation and Reynolds equation for thin-tilm flow
2012 (English)Conference paper, Oral presentation only (Refereed)
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-29292 (URN)2b713538-a956-444e-aa83-4c91320b9a3b (Local ID)2b713538-a956-444e-aa83-4c91320b9a3b (Archive number)2b713538-a956-444e-aa83-4c91320b9a3b (OAI)
Conference
International Conference on Differential Equations and Dynamical Systems : 29/06/2012 - 04/07/2012
Note
Godkänd; 2012; 20120827 (andbra)Available from: 2016-09-30 Created: 2016-09-30 Last updated: 2018-03-08Bibliographically approved
Chechkin, G., Koroleva, Y., Persson, L.-E. & Wall, P. (2011). A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant (ed.). Paper presented at . Eurasian Mathematical Journal, 2(1), 81-103
Open this publication in new window or tab >>A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant
2011 (English)In: Eurasian Mathematical Journal, ISSN 2077-9879, Vol. 2, no 1, p. 81-103Article in journal (Refereed) Published
Abstract [en]

We derive a new three-dimensional Hardy-type inequality for a cube for the class of functions from the Sobolev space $H^1$ having zero trace on small holes distributed periodically along the boundary. The proof is based on a careful analysis of the asymptotic expansion of the first eigenvalue of a related spectral problem and the best constant of the corresponding Friedrichs-type inequality.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-11916 (URN)af2acf00-136d-47f6-acf6-093028b67f4f (Local ID)af2acf00-136d-47f6-acf6-093028b67f4f (Archive number)af2acf00-136d-47f6-acf6-093028b67f4f (OAI)
Note
Validerad; 2011; 20110520 (yulkor)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Koroleva, Y., Chechkin, G. & Gadyl'shin, R. R. (2011). On asymptotics of the solution of the boundary-value problem in a domain perforated along the boundary (ed.). Paper presented at . Vestnik Cheljabinskogo Universiteta. Mathematics. Mechanics. Informatics, 27(14), 27-36
Open this publication in new window or tab >>On asymptotics of the solution of the boundary-value problem in a domain perforated along the boundary
2011 (English)In: Vestnik Cheljabinskogo Universiteta. Mathematics. Mechanics. Informatics, Vol. 27, no 14, p. 27-36Article in journal (Refereed) Published
Abstract [en]

We consider the Poission problem in a model domain periodically perforatedalong the boundary. It is assumed that on the external boundary the homogenizedNeumann condition is imposed while on the boundary of the cavities the Dirichletcondition is supposed. We construct and justify the asymptotic expansion of thesolution to this problem.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-13763 (URN)d0ea69be-fb4d-49d3-9424-8793b0f4afd2 (Local ID)d0ea69be-fb4d-49d3-9424-8793b0f4afd2 (Archive number)d0ea69be-fb4d-49d3-9424-8793b0f4afd2 (OAI)
Note
Godkänd; 2011; 20120705 (yulkor)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Koroleva, Y., Persson, L.-E. & Wall, P. (2011). On Friedrichs-type estimates in domains with rapidly vanishing perforation along the boundary (ed.). In: (Ed.), (Ed.), Book of Abstracts of the International Conference "Differential Equations and Related Topics'' dedicated to the Centenary Anniversary of Ivan G.Petrovskii: (XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society) (May 29-June 4, 2011, Moscow, Russia). Paper presented at Joint Session of Petrovskii Seminar and Moscow Mathematical Society : 29/05/2011 - 04/06/2011 (pp. 65-66). Moscow: Moscow State University Press
Open this publication in new window or tab >>On Friedrichs-type estimates in domains with rapidly vanishing perforation along the boundary
2011 (English)In: Book of Abstracts of the International Conference "Differential Equations and Related Topics'' dedicated to the Centenary Anniversary of Ivan G.Petrovskii: (XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society) (May 29-June 4, 2011, Moscow, Russia), Moscow: Moscow State University Press, 2011, p. 65-66Conference paper, Meeting abstract (Refereed)
Place, publisher, year, edition, pages
Moscow: Moscow State University Press, 2011
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-28148 (URN)1d822a6f-71a5-474a-8425-a9c505b3808e (Local ID)1d822a6f-71a5-474a-8425-a9c505b3808e (Archive number)1d822a6f-71a5-474a-8425-a9c505b3808e (OAI)
Conference
Joint Session of Petrovskii Seminar and Moscow Mathematical Society : 29/05/2011 - 04/06/2011
Note
Godkänd; 2011; 20110522 (yulkor)Available from: 2016-09-30 Created: 2016-09-30 Last updated: 2017-11-25Bibliographically approved
Koroleva, Y., Persson, L.-E. & Wall, P. (2011). On Friedrichs-type inequalities in domains rarely perforated along the boundary (ed.). Paper presented at . Luleå: Department of Engineering Sciences and Mathematics, Luleå University of Technology
Open this publication in new window or tab >>On Friedrichs-type inequalities in domains rarely perforated along the boundary
2011 (English)Report (Other academic)
Place, publisher, year, edition, pages
Luleå: Department of Engineering Sciences and Mathematics, Luleå University of Technology, 2011. p. 12
Series
Gula serien, ISSN 1400-4003 ; 2011:2
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-24304 (URN)a687e144-4fa2-421d-bce0-c33fd4a1a67f (Local ID)a687e144-4fa2-421d-bce0-c33fd4a1a67f (Archive number)a687e144-4fa2-421d-bce0-c33fd4a1a67f (OAI)
Note
Godkänd; 2011; 20120302 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Koroleva, Y., Persson, L.-E. & Wall, P. (2011). On Friedrichs-type inequalities in domains rarely perforated along the boundary (ed.). Paper presented at . Journal of inequalities and applications (Print), 2011
Open this publication in new window or tab >>On Friedrichs-type inequalities in domains rarely perforated along the boundary
2011 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2011Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to the Friedrichs inequality, where the domain isperiodically perforated along the boundary. It is assumed that the functionssatisfy homogeneous Neumann boundary conditions on the outer boundary andthat they vanish on the perforation. In particular, it is proved that thebest constant in the inequality converges to the best constant in aFriedrichs-type inequality as the size of the perforation goes to zero muchfaster than the period of perforation. The limit Friedrichs-type inequalityis valid for functions in the Sobolev space $H^{1}$.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-7684 (URN)10.1186/1029-242X-2011-129 (DOI)000301732600001 ()2-s2.0-84868143661 (Scopus ID)616f9d49-e360-4b64-a56c-3dc84e44a552 (Local ID)616f9d49-e360-4b64-a56c-3dc84e44a552 (Archive number)616f9d49-e360-4b64-a56c-3dc84e44a552 (OAI)
Note
Validerad; 2011; Bibliografisk uppgift: Article no 129 ; 20111206 (wall)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Chechkin, G., Koroleva, Y., Persson, L.-E. & Wall, P. (2011). On spectrum of the Laplacian in a circle perforated along the boundary: application to a Friedrichs-type inequality (ed.). Paper presented at . Luleå: Department of Engineering Sciences and Mathematics, Luleå University of Technology
Open this publication in new window or tab >>On spectrum of the Laplacian in a circle perforated along the boundary: application to a Friedrichs-type inequality
2011 (English)Report (Other academic)
Place, publisher, year, edition, pages
Luleå: Department of Engineering Sciences and Mathematics, Luleå University of Technology, 2011. p. 20
Series
Gula serien, ISSN 1400-4003 ; 2011:08
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-22220 (URN)1ffac7bf-32cb-4459-a4a6-15d408ad0d9a (Local ID)1ffac7bf-32cb-4459-a4a6-15d408ad0d9a (Archive number)1ffac7bf-32cb-4459-a4a6-15d408ad0d9a (OAI)
Note
Godkänd; 2011; 20130108 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Chechkin, G., Koroleva, Y., Persson, L.-E. & Wall, P. (2011). On spectrum of the Laplacian in a circle perforated along the boundary: Application to a Friedrichs-type inequality (ed.). International Journal of Differential Equations, 2011, Article ID 619623.
Open this publication in new window or tab >>On spectrum of the Laplacian in a circle perforated along the boundary: Application to a Friedrichs-type inequality
2011 (English)In: International Journal of Differential Equations, ISSN 1687-9643, E-ISSN 1687-9651, Vol. 2011, article id 619623Article in journal (Refereed) Published
Abstract [en]

In this paper we construct and verify the asymptotic expansion for the spectrum of a boundary-value problem in a unit circle periodically perforated along the boundary. It is assumed that the size of perforation and the distance to the boundary of the circle are of the same smallness. As an application of the obtained results the asymptotic behavior of the best constant in a Friedrichs-type inequality is investigated.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-11541 (URN)10.1155/2011/619623 (DOI)2-s2.0-84878539704 (Scopus ID)a8a24cc4-f621-4a39-87a4-78c05c6907e4 (Local ID)a8a24cc4-f621-4a39-87a4-78c05c6907e4 (Archive number)a8a24cc4-f621-4a39-87a4-78c05c6907e4 (OAI)
Note

Validerad; 2011; 20111206 (wall)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Organisations

Search in DiVA

Show all publications